# SDR AWXA0000256

- Difficulty date: April 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 45,457 hours, 32,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 963230
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, INTERCOSTAL CRACKED AT BS 178 RBL 25 WL 16.  REMOVED DAMAGED PART IAW 737 SRM 51-40-01, FAB'' D REPAIR PART FROM 2024T3 .063 IAW 737 SRM 53-10-08 FIG 204.  TREATED AND PRIMED PARTS IAW 737 SRM 51-20-01, INSTALLED IAW 737 SRM 53-10-08.
